# SDR USAA920071112

- Difficulty date: November 2, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - AFT CARGO DOOR INNER SKIN CRACKED 2 PLACES AT LIGHTENING HOLE IN FORWARD LOWER CORNER, BS 819 - BS 844, S24R.  REPAIRED AFT CARGO DOOR INNER SKIN AT LIGHTENING HOLE IN FORWARD LOWER CORNER, BS 819 - BS 844, S24R IAW B737 SRM 51-70-013.
